On a sum of fractional parts
Matematički vesnik, Tome 16 (1964) no. 1, p. 45
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
40A05
@article{MV_1964_16_1_a6,
author = {B. Marti\'c},
title = {On a sum of fractional parts},
journal = {Matemati\v{c}ki vesnik},
pages = {45 },
year = {1964},
volume = {16},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MV_1964_16_1_a6/}
}
B. Martić. On a sum of fractional parts. Matematički vesnik, Tome 16 (1964) no. 1, p. 45 . http://geodesic.mathdoc.fr/item/MV_1964_16_1_a6/